MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-977
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Necrosis (1971); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after giving birth, the patient's side incision was sutured layer by layer with absorbable sutures and in tradermal sutures.During the hospitalization period, it was disinfected twice a day with iodophor and treated with far-infrared radiation twice a day.During the period, the parturient woman complained that the wound had foreign body sensation and pain was tolerable.On (b)(6) 2020, it was found that the lower end of the perineal side incision was split and there was exudation.It was seen that the absorbable sutures were exposed in strips, the knots were prominent, and the perineal incisions were not healed well.Debrided the necrosis on the surface of the perineal incision, removed the thread and knots and strengthen the perineal care.The medical intervention of debridement required the patient to undergo an additional surgical procedure.The patient's hospitalization was extended as a result of the complication.The incision healed on (b)(6) 2020.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key10815401
Report Number9612501-2020-01693
Device Sequence Number19314266
Product Code GAM
UDI-Device Identifier10884521044241
UDI-Public10884521044241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberCL-977
Device Catalogue NumberCL-977
Device Lot NumberD9F0992FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age26 YR
Patient Weight70